# SDR IPXA2019112219231

- Difficulty date: November 21, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 71,098 hours, 13,853 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR PNEUAMTIC PRESSURE IAW OUT OF GREEN BAND. -DEFERRED PER MEL 52-10-3-1-2-1 -NO DMP - PLACARD INSTALLEDSERVICED L1 PNEUMATIC BOTTLE REF MM 12-25-04. THIS CLEARS M690199
